Fractional Trigonometric Korovkin Theory in Statistical Sense
Serdica Mathematical Journal, Tome 35 (2010) no. 2, pp. 121-136
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In the present paper, we improve the classical trigonometric Korovkin theory by using the concept of statistical convergence from the summability theory and also by considering the fractional derivatives of functions. We also show that our new results are more applicable than the classical ones.
Keywords:
Trigonometric Korovkin Theorem, Statistical Convergence, Fractional Calculus, Caputo Fractional Derivatives
@article{SMJ2_2010_35_2_a1,
author = {Anastassiou, George A. and Duman, Oktay},
title = {Fractional {Trigonometric} {Korovkin} {Theory} in {Statistical} {Sense}},
journal = {Serdica Mathematical Journal},
pages = {121--136},
year = {2010},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2010_35_2_a1/}
}
Anastassiou, George A.; Duman, Oktay. Fractional Trigonometric Korovkin Theory in Statistical Sense. Serdica Mathematical Journal, Tome 35 (2010) no. 2, pp. 121-136. http://geodesic.mathdoc.fr/item/SMJ2_2010_35_2_a1/